# SDR N6WA2012062302

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 17,928 hours, 12,150 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GROUND SPOILER DEPLOY AND OTBD GROUND SPOILER CAUTION MESSAGE IN FLIGHT.    PERFORMED PROCEDURE S27-65-01.
